# SDR R61A201305100455

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 9,838 hours, 9,612 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 483003
- Part serial: FAH0296
- Condition: Defective
- Location: Landing Gear
- Part time: 3,740 hours, 3,571 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON APPROACH INTO DEN FROM DRO, CREW PUT GEAR HANDLE DOWN BUT GEAR DOORS & GEAR DID NOT COME DOWN.  CREW TRIED TO CYCLE BUT GEAR AGAIN FAILED TO COME DOWN.  CREW ABORTED LANDING TO TROUBLESHOOT.  AFTER CONSULTING WITH MAINTENANCE CREW DID ALTERNATE GEAR EXTENSION AND GEAR CAME DOWN.   AS A PRECAUTION CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AFTER LEAVING THE HIGH SPEED RUNWAY THE AIRCRAFT WAS STOPPED AND TOWED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE PER BOMBA AMM AND OPS CHECKED GOOD.
